Spontaneous ejaculation induced by duloxetine

Mehmet Camkurt, Mehmet Yilmaz, Serkan Gunes
2016 Anatolian Journal of Psychiatry  
Sexual dysfunctions such as diminished libido, erectile dysfunction, arousal problems, or delayed orgasm are common side effects of antidepressant medication. However, spontaneous ejaculation is a rare side effect caused by antidepressants. Several case of spontaneous ejaculation have been reported about escitalopram, venlafaxine and reboxetine in the literature. In this paper, a 46-year-old man who developed spontaneous ejaculation with duloxetine is discussed. Duloksetine bağlı gelişen
more » ... ejekülasyon ÖZ Sertleşme işlev bozukluğu, uyarılma sorunları, libido azalması veya orgazm gecikmesi gibi cinsel işlev bozuklukları antidepresan tedavinin sık görülen yan etkileri arasında yer almaktadır. Ancak, antidepresanlara bağlı spontan ejakülasyon nadir bir yan etkidir. Bu güne kadar essitalopram, venlafaksin ve reboksetin kullanımına bağlı spontan ejakülasyon olguları bildirilmiştir. Bu yazıda duloksetinle spontan ejakülasyon gelişen 46 yaşındaki bir erkek olgu ele alınacaktır. (Anadolu Psikiyatri dergisi 2016; 17(Ek.3):14-16) Anahtar sözcükler: Spontan ejekülasyon, duloksetin, antidepresan
doi:10.5455/apd.189811 fatcat:hqpmw3uydbcs3jkl2cfwytrb3a